# SDR AALA202104079001

- Difficulty date: March 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LONGITUDINAL FLOOR BEAM LOCATED AT Y765 BETWEEN FR67 AND FR70. REPLACED BEAM PER SRM 51-42-11-801, AND DWG D53472780, D53474250.
